Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Constant tiredness, on prozac, birth control, recurring headaches, joint pain. What should i do?

I am constantly tired, I could sleep all day if I had the chance. I am a 20 year old, female college student. I am on Prozac (20mg, started 2 months ago) and birth control (Loestrin). I basically only get out of bed to go to class and water polo practice, though sometimes I skip practice as well. I don't have the energy to even hang out with my friends. I have recurring headaches (though that might be due to the TV being on constantly) and have body aches in all my joints and in my back. I seem to bruise easily as well. I was wondering if there was anything specific that I should bring up with my doctor? I also take vitamins every day. Thank you
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of tiredness that you are having could be related to a generalized viral syndrome or as a side effect of the hormonal pills that you are taking. In both the cases, the symptoms are likely to subside spontaneously without any specific treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It could be part of Depression - why was Prozac prescribed?
The dose may have to be adjusted or the drug changed..

It could be from anaemia, vitamin deficiency / Check your haemoglobin, Vitamin D, sugar and urea

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor